worried

been on thiroyd for nearly six months now. feel not too bad but tsh gone up to 6.1 - thehighest its ever been even before iwas on meds. the doc thinks I am taking levo and because my tsh was going high he told me to increase my levo to 100 (I was previously on 75) I upped my dosage of thiroyd by quarters and have been taking 2 1/4 for the last 8 days. however tonight I am getting pain and tingling down my right side of leg and arm and a few twinges in my chest. I don't know whether to stop the thiroyd and start taking levo again or whether I should cut down my thiroyd but don't feel right at all at theminute. my brain fog has gone with the thiroyd but the weight has not come off and now ihave these new complications - any suggestons ?

9 Replies

oldestnewest
  • Levo is so much worse that I would after a week or two try to increase NDT again

  • Thyroidnodules,

    Go back to 2 grains for a few days and then try increasing dose again.

  • If your TSH is 6.1, your FT3 is going to be low. I think you need comprehensive lab tests. Not being able to increase your NDT could be an indication of nutritional deficiencies. So, you want :

    TSH

    FT4

    FT3

    TPOa

    TgAB

    vit D

    vit B12

    folate

    ferritin

    These will give you a better idea of what's going on, rather than trying to guess, should you go up or should you go down. NDT will not work for you if you have nutritional deficiencies, and sometimes is not the right choice for those with antibodies. :)

  • my last t3 result was 1.2 (range 05 - 3) my t4 was 9 (range 11- 21) I take selenium, zinc, magnesium, bcomplex, b12, vit d3 with vit k and probiotics. how do I know if I have antibodies? will a blood test from blue horizon address all the above issues ?

  • Were those result when you were taking NDT? Or levo? If it was NDT, then the FT4 will be low. But your FT3 is also low, so you do need an increase in dose.

    However, if you were taking levo at the time, then you have excellent conversion, but need an increase in levo. I think it's more likely to be the former.

    The tests TPO and Tg will tell you if you have antibodies. And, if they are high, it means you have Hashimoto's thyroiditis.

    Yes, the 11+ test from Blue Horizon will cover all those tests. :)

  • my results were from taking thiroyd greygoose. since taking it my tsh has been rising - that is why I upped it to 2 1/4 but not feeling great. I have to go back for a blood test at the beginning of January - will try the blood test from blue horizon

  • OK, so don't worry too much about the FT4. But the FT3 is still a bit low, which is why, presumably, the TSH is high.

  • so do you think I should still increase my thiroyd ? I didn't take it yesterday and I have been sleeping most of the day. also I have gone back to work full time temporarily as someone off sick - could this be why I am feeling worse ?

  • Not taking it for a day probably will make you feel worse, yes, because of the T3. With T4 only, it doesn't matter much if you miss a dose, but with T3, it needs to be taken every day.

    Also, going back to work will be a struggle for you, as your FT3 isn't high enough for you.

You may also like...